Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 18, Issue 6

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Requires Authentication Unlicensed
    Licensed
    On stability of a vector combinatorial problem with MINMIN criteria
    December 9, 2008
    V. A. Emelichev, K. G. Kuzmin
    Page range: 557-562
  • December 9, 2008
    V. G. Mikhailov
    Page range: 563-568
  • Requires Authentication Unlicensed
    Licensed
    Characteristics of random systems of linear equations over a finite field
    December 9, 2008
    A. V. Shapovalov
    Page range: 569-580
  • Requires Authentication Unlicensed
    Licensed
    On the realisation of Boolean functions by informational graphs
    December 9, 2008
    Yu. S. Shutkin
    Page range: 581-593
  • December 9, 2008
    O. V. Kamlovskii
    Page range: 595-605
  • Requires Authentication Unlicensed
    Licensed
    Finite generability of some groups of recursive permutations
    December 9, 2008
    S. A. Volkov
    Page range: 607-624
  • Requires Authentication Unlicensed
    Licensed
    Independent systems of generators and the Hopf property for unary algebras
    December 9, 2008
    V. K. Kartashov
    Page range: 625-630
  • December 9, 2008
    A. N. Cherepov
    Page range: 631-640
  • Requires Authentication Unlicensed
    Licensed
    On ranks, Green classes, and the theory of determinants of Boolean matrices
    December 9, 2008
    V. B. Poplavskii
    Page range: 641-658

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/18/6/html
Scroll to top button